# SDR MASA20230612002

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 42,485 hours, 34,018 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: CC67033224
- Part serial: NA
- Condition: Cracked
- Location: Zone 200
- Part time: 42,485 hours, 34,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CRACK ON COCKPIT FLOORBEAM AT RBL 12.00, 2" FWD OF 280.00 BEAM. REPAIRED IAW MHI RJ AVIATION REO# 690-53-11-1562
